| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to stryker's product analysis center (pac) for evaluation.The pac was able to verify the reported issue through review of software logs but unable to duplicate during testing.The battery pins were proactively replaced.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The cause of the reported issue could not be determined.Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.
Event or Problem Description
The customer contacted stryker to report their device unexpectedly lost power.N this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.